Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publikation

1995 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1629293
Bentkus, V., Götze, F.: ON THE LATTICE POINT PROBLEM FOR ELLIPSOIDS. DOKLADY AKADEMII NAUK. 343, 439-440 (1995).
PUB | WoS
 

Filter und Suchbegriffe

issn=0869-5652

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung